MAUDE Adverse Event Report: CORCYM CANADA CORP. MITROFLOW LXA AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. MITROFLOW LXA AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE
Model Number LXA27
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unknown device disposition.
 
Event or Problem Description
On (b)(6) 2021, an event of svd on a mitroflow valve was reported.The surgeon provided 31 serial numbers, and was inquiring about which model (dla or lxa) each valve was, and also which valve has the old or the new anti-calcification method.This case refers to the 14th serial # provided.Implant time is unknown.
 
Event or Problem Description
On (b)(6) 2021, an event of svd on a mitroflow valve model lxa27 was reported.The implant time and patient impact are presently unknown.
 
Additional Manufacturer Narrative
The manufacturing and material records for the mitroflow bioprosthetic pericardial heart valve, model # lxa27, s/n # (b)(6) , as they pertain to the reported event, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this valve satisfied all material, visual, and performance standards required for a lxa27 mitroflow aortic pericardial heart valve at the time of manufacture and release.Since the device was not returned to the manufacturer, no further investigation is possible at this time.Based on the limited information available, it is not possible to draw a definitive conclusion to the reported event.However, from the document review performed, no manufacturing deficiencies were identified.The manufacturer has contacted the physician for further information, but none was received to date.Given that the device functionality over time, patient's clinical history and risk factors, treatment and patient's impact are unknown, the root cause remains unknown at this time.It should be noted that structural valve deterioration is listed as a possible adverse event in the mitroflow valve ifu.The event is, therefore, a known inherent risk of the device.Should any additional information be received in the future, the manufacturer will provide an update to this reporting activity.

Brand Name
MITROFLOW LXA AORTIC PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
MDR Report Key12411620
Report Number3004478276-2021-00216
Device Sequence Number5260723
Product Code LWR
UDI-Device Identifier00896208000139
UDI-Public(01)00896208000139(240)LXA27(17)160430
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model NumberLXA27
Device Catalogue NumberLXA27
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer10/15/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;